Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering with rickets, have a curvature in legs post operation causing pain. What can be done?

i have ricketts i had my right leg operated on when i was about 14 i am now 39 you can see the bone on the out side of my legs and my legs have bowed outwards again my doctor said they wont opperate as they will have to break the bone in 4 different places and pin it and i will have alot of trouble after opperation im just wondering if there are any other operations or solutions i can get as they do cause me pain
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for your query
I am sorry but in today scenario surgery am the only option to correct deformed leg but the option may be illizarov. Just discuss about this method with your doctor. Hope this information helps you.
Take care and I shall be glad to answer any further query.
Dr.chugh Orthopaedic surgeon

Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor